advertisement

Hypertension

Question
Posted by: khophi | 2019/05/30

Q.

What causes trembling hands?

I am on Atroiza HIV daily 1 tablet treatment. My hands are shaky or tremble a lot.

Expert's Reply

A.

Hypertension expert
- 2019/05/30

Sorry this is the hypertension expert, will try and refer your question. I see we do not have a infectious disease expert. Please ask your dr at your clinic?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.